# SDR DKAA98028

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230RA
- Make and model: Amd FALCON20
- Aircraft serial: 230
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: MY2029310820
- Condition: Cracked
- Location: Lt Mlg Door
- Component: MY2029310F10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR LATERAL DOOR, AFT HINGE ARM, FOUND CRACKED DURING TERMINAL INSPECTION.  CRACK IS ADJACENT TO FOLLOW-UP DOOR ATTACHMENT PIN AND BOSS.  (X)
